MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PRO 18RO MICROCATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PRO 18RO MICROCATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 90238
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual examination of the returned device revealed that the microcatheter shaft was found to be separated at approximately 2.0 cm distal to the strain relief.The microcatheter proximal shaft outer layer was fully cut but inner braiding were partially cut.Some braidings were cut and few were still intact.The microcatheter appeared to be cut with a sharp object.No other anomalies were observed with the device.Functional testing could not be performed due to the damaged condition of the returned device.It is possible that the microcatheter may have been damaged due to interaction with another device during use.However, based on the information currently available a definitive cause of the observed microcatheter shaft break could not be determined; therefore, an assignable cause of undeterminable was assigned.
 
Event or Problem Description
Analysis of the returned device noted that the microcatheter shaft was broken.No consequences to the patient were reported.

Brand Name
TREVO PRO 18RO MICROCATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key8352625
Report Number3012931345-2019-00019
Device Sequence Number19341675
Product Code DQO
UDI-Device Identifier00815742002386
UDI-Public00815742002386
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number90238
Device Lot Number0000004396
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1